# SDR 96ZZZX5688

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BH
- Make and model: Bolkms BO105CBS
- Aircraft serial: 685
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: DK042
- Condition: Inoperative
- Location: Fuel Press
- Part time: 182 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESS UNIT INOPERATIVE.  HIGH PRESSURE READING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
